MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH
Model Number 1458Q/75
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled implant procedure.During the procedure, the quadripolar left ventricular (lv) lead failed to advance through the sub-selector catheter.The lv lead was removed and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events of ¿lead didn't have enough length to fully come out of the subselector cps aim universal ds2n027-65¿ and ¿not all rings of the electrode were able to get outside of the catheter¿ was not confirmed.As received, a complete lead without the subselector cps aim universal ds2n027-65 was returned in one piece for analysis.The lead could be fully inserted inside the catheter and removed without difficulties using a correct length of catheter.An incompatible catheter was used during the procedure.Visual and x-ray inspections of the lead did not find any anomalies.

Brand Name
QUARTET
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23812836
Report Number2017865-2025-1007359
Device Sequence Number15774453
Product Code NIK
UDI-Device Identifier05414734503334
UDI-Public(01)05414734503334(10)A000159799(17)270630
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458Q/75
Device Lot NumberA000159799
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown